Panadol 500mg Tablets 10s

Save Rs.5.00
PanadolSKU: 37806

Price:
Sale priceRs.20.00 Regular priceRs.25.00
Product availability will ensure at the time of order confirmation.

Description

Uses

Panadol tablets are mild antipyretic and mild analgesic and are indicated to use in the prevention and treatment of extremely painful and febrile conditions such as headaches, including migraine condition, a headache that is caused due by tension, backache, toothache, rheumatic and muscle pains, sore throat, dysmenorrhea. This medicine is also used for relieving the fever, pains of flu and cold, and aches.

This medicine is also recommended for symptomatic relief of pain due to non-serious arthritis. Paracetamol offers fast, effective temporary relief of various types of aches. This medicine is also gentle on the stomach.

Dosage

The correct dosage for this medication depends on your weight and your childs weight, so make sure you are taking this medicine on your doctors or pharmacists recommendation.

For adults

Generally, 1 -2 tablets every 4-6 hours.

For children

One tablet up to times a day.

This medicine is not suitable for children who are under 10 years old.

Side effects

Here are some side effects of this medicine:

   •      Vomiting

   •      Nausea

   •      Upset stomach

   •     A shaky/ nervous feeling may occur

   •      Trouble is falling asleep.

If any of these effects worsen or persist, then consult your doctor or the pharmacist immediately.

 If a doctor has recommended you this medicine, then remember that he or she has judged your health condition.

When not to use

Patients who are contraindicated to the hypersensitive drugs or are allergic to paracetamol are not advised to take this medicine. Make sure when using this medicine, you are not any other medicine that contains paracetamol.

Any patients who have a medical history related to liver disease or kidney impairment; must consult their doctor before using this medicine.

Formula

Paracetamol

Precautions

   •      Before using this medicine, consult with your doctor if you have any allergies to paracetamol, aspirin, or other NSAIDs such as naproxen, ibuprofen, celecoxib. This product may contain active ingredients that might cause an allergic reaction in your body.

   •      Before having surgery or any other certain medical procedures like heat stress or any procedure to restore the heart, tell your doctor before using this medicine.

   •      If any of this effect worsens or persists, and if you notice any behavior with nausea and vomiting.

   •      Any woman who is under childbearing age should discuss with their doctor before using this medicine. 

You may also like

Recently viewed